# SDR DALA2024123112105

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,967 hours, 43,355 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT WING REAR SPAR, PRI 623253-14 REV 0 ISSUED. REMOVE TANK PLATES 520FT, 520CB, AND TWO FUEL LINES FOR MAINTENANCE. REMOVED AND REINSTALLED L/H OVER WING BOOST PUMP PANEL TO F.O.M. PER B717 AMM 28-00. RE-INSTALLED TANK PLATE 520CB PER B717 AMM 28-00. RE-INSTALLED FUEL LINES PER B717 AMM 28-10. LEAK CHECK GOOD. ASSOCIATED AA 5720-01103 ADDED FOR AC 9509. ASSOCIATED ER/A 14-623253 ADDED FOR AC 9509. (LP #6939592)
